Alert archive / Montana / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 10, NWS Great Falls, MT

July 4, 2015Blaine County, Hill County, Montana

NWS Great Falls, MT issued this severe thunderstorm warning at Jul 4, 2015, 9:16 PM MDT for Blaine County, Hill County, Montana. It was in force for 44 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 4, 2015, 9:16 PM MDT (03:16 UTC)
Expired
Jul 4, 2015, 10:00 PM MDT
In force
44 min
Issued by
NWS Great Falls, MT
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Blaine County, MT, Hill County, MT

The radar

The Great Falls radar (KTFX), 176 km from the middle of the area, began a volume at 03:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 4, 9:17 PM MDTTSTM WND GST 4322 N Kremlin, MT
Jul 4, 9:25 PM MDTTSTM WND GST 504 Nnw Havre, MTMELAND
Jul 4, 9:49 PM MDTTSTM WND GST 5015 Nw Havre, MTTHUNDERSTORM PRODUCED AN ESTIMATED 50 MPH WIND GUST AND PENNY SIZE HAIL ON THE NORTH END OF FRESNO RESERVOIR.
Jul 4, 9:49 PM MDTHAIL 0.7515 Nw Havre, MTTHUNDERSTORM PRODUCED AN ESTIMATED 50 MPH WIND GUST AND PENNY SIZE HAIL ON THE NORTH END OF FRESNO RESERVOIR.
Jul 4, 9:56 PM MDTTSTM WND GST 724 W Havre, MT
Jul 4, 10:00 PM MDTHAIL 0.88Havre, MTNICKEL SIZE HAIL ESTIMATED. LASTED APPROXIMATELY 6 MINUTES
Jul 4, 10:00 PM MDTHAIL 1.75Havre, MTGOLF BALL SIZE HAIL REPORTED. POWER OUTAGES REPORTED.
Jul 4, 10:00 PM MDTHAIL 4.5Havre, MT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 40 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Great_falls, MT (KTFX), launched 00:00Z, 3.3 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Great_falls, MT at 00:00Z on 2015-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 534 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Great_falls, MT at 00:00Z on 2015-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
534 J/kg
Mixed-layer CIN
-119 J/kg
Mixed-layer LCL
2493 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

833 
WUUS55 KTFX 050316
SVRTFX
MTC005-041-050400-
/O.NEW.KTFX.SV.W.0010.150705T0316Z-150705T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
916 PM MDT SAT JUL 4 2015

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN HILL COUNTY IN NORTH CENTRAL MONTANA...
  NORTHWESTERN BLAINE COUNTY IN NORTH CENTRAL MONTANA...

* UNTIL 1000 PM MDT

* AT 912 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 38 MILES NORTH OF CHINOOK TO NEAR INVERNESS...MOVING
  EAST AT 45 MPH.

  HAZARD...65 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

  SOURCE...RADAR INDICATED. AT 910 PM A WIND GUST OF 62 MPH WAS   
  REPORTED AT ONEFOUR ALBERTA.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  HAVRE...GILDFORD...WEST HAVRE...BEAVER CREEK...SADDLE BUTTE...HAVRE
  NORTH...HERRON...HINGHAM...KREMLIN AND RUDYARD.

THOSE ATTENDING 4TH OF JULY FESTIVITIES IN THE HAVRE AREA ARE IN THE 
PATH OF THESE STORMS AND SHOULD PREPARE FOR IMMINENT DANGEROUS 
WEATHER CONDITIONS. SEEK SHELTER NOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4837 10993 4863 11075 4900 11006 4900 10864
TIME...MOT...LOC 0312Z 272DEG 55KT 4914 10939 4861 11063 

HAIL...0.88IN
WIND...60MPH
 
$$

MLV
2 follow-up statements
818 
WWUS55 KTFX 050337
SVSTFX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
937 PM MDT SAT JUL 4 2015

MTC005-041-050400-
/O.CON.KTFX.SV.W.0010.000000T0000Z-150705T0400Z/
HILL MT-BLAINE MT-
937 PM MDT SAT JUL 4 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM MDT
FOR NORTHERN HILL AND NORTHWESTERN BLAINE COUNTIES...

AT 936 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 26 MILES NORTHWEST OF TURNER TO 7 MILES SOUTHEAST OF
GILDFORD...MOVING EAST AT 55 MPH.

HAZARD...65 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. AT 905 PM WIND GUST OF 60 MPH WAS REPORTED 
20 MILES NORTH OF RUDYARD.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
HAVRE...GILDFORD...WEST HAVRE...BEAVER CREEK...SADDLE BUTTE...HAVRE
NORTH...HERRON...HINGHAM...KREMLIN AND RUDYARD.

THOSE ATTENDING 4TH OF JULY FESTIVITIES IN THE HAVRE AREA ARE IN THE 
PATH OF THESE STORMS AND SHOULD PREPARE FOR IMMINENT DANGEROUS 
WEATHER CONDITIONS. SEEK SHELTER NOW!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 4837 10993 4863 11075 4900 11006 4900 10864
TIME...MOT...LOC 0336Z 284DEG 49KT 4905 10890 4853 11014 

HAIL...1.00IN
WIND...60MPH
 
$$

MLV
932 
WWUS55 KTFX 050351
SVSTFX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
951 PM MDT SAT JUL 4 2015

MTC005-041-050400-
/O.EXP.KTFX.SV.W.0010.000000T0000Z-150705T0400Z/
HILL MT-BLAINE MT-
951 PM MDT SAT JUL 4 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN HILL AND NORTHWESTERN
BLAINE COUNTIES WILL EXPIRE AT 1000 PM MDT...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
EASTERN HILL COUNTY AND SOUTHERN BLAINE COUNTY UNTIL 1030 PM MDT.

LAT...LON 4837 10993 4863 11075 4900 11006 4900 10864
TIME...MOT...LOC 0348Z 272DEG 55KT 4905 10890 4853 11014 

$$

MLV

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 7:05 PM MDT, 2 hours 11 minutes earlier.

Area forecast discussion, Jul 4, 7:05 PM MDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
705 PM MDT SAT JUL 4 2015

.DISCUSSION...

A COLD FRONT IS PUSHING TOWARDS THE INTERNATIONAL BORDER AS OF
7PM MDT. THE FRONT SHOULD CROSS THE INTERNATIONAL BORDER BY 9PM
AND THEN MOVE INTO CENTRAL MONTANA ALONG A LINE FROM GREAT FALLS
TO LEWISTOWN BETWEEN 11PM MDT AND 1AM MDT. THE FRONT WILL REACH
THE HELENA VALLEY AFTER 2AM MDT AND THE BOZEMAN AREA EARLY SUNDAY
MORNING. SHOWERS AND THUNDERSTORMS ARE BEGINNING TO DEVELOP ALONG
THE HI-LINE AND GLACIER NATIONAL PARK AS OF 7PM MDT. AS THE FRONT
PUSHES SOUTH...SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP.
HAVE LOWERED POPS THROUGH 03Z FOR CENTRAL MONTANA BASED ON THE
SLOWER TIMING OF THE FRONTAL PASSAGE. THOUGH WINDS ARE GENERALLY
LIGHT AS OF 7PM MDT...WINDS WILL INCREASE AND GUST 25 TO 35 MPH
WITH THE FRONTAL PASSAGE. GUSTY ERRATIC WINDS ARE ALSO
ANTICIPATED IN AND NEAR SHOWERS AND THUNDERSTORMS. COOLER
TEMPERATURES AND SCATTERED SHOWERS ARE EXPECTED ON SUNDAY. MLV

&&

.AVIATION...
UPDATED 2330Z.
A CANADIAN COLD FRONT WILL MOVE SOUTHWARD THROUGH THE REGION
TONIGHT. EXPECT A WIND SHIFT TO THE NORTH WITH SOME STORMS PRODUCING
GUSTY WINDS THROUGH 10Z SUN. LOW CLOUDS AND LIGHT RAIN SHOWERS IS
POSSIBLE OVER NORTH CENTRAL MT SUN MORNING. A SCATTERED
SHOWER/THUNDERSTORM IS POSSIBLE IN THE AFTERNOON. AN AREA OF SMOKE
WILL ALSO MOVE SOUTHWARD THRU THE REGION ON SUNDAY...LIMITING
VISIBILITIES AND MAKING MOUNTAINS/PASSES OBSCURED AT TIMES. BRUSDA

&&

.PREV DISCUSSION...
/ISSUED 530 PM MDT SAT JUL 4 2015/
TONIGHT THROUGH MONDAY...A CANADIAN COLD FRONT WILL MOVE SOUTHWARD
THROUGH THE REGION TONIGHT. AT 3 PM THE COLD FRONT WAS STILL NORTH
OF CALGARY...THUS THE MAIN PUSH OF COLD AIR WILL LIKELY MOVE INTO
THE CUT BANK AREA AFTER 7 PM AND IN THE GREAT FALLS AREA AFTER 10
PM. GUSTY NORTHERLY WINDS ARE STILL POSSIBLE BEHIND THE FRONT FOR
A FEW HOURS. A FEW STRONG STORMS ARE POSSIBLE THIS
EVENING...MAINLY NORTH OF GREAT FALLS ALONG THE COLD FRONT. GUSTY
WINDS WILL BE THE MAIN THREAT. TEMPERATURES WILL BE QUITE A BIT
COOLER ON SUNDAY ACROSS THE REGION. THE FORECAST MODELS INDICATE
THE BEST CHANCE FOR RAINFALL TO OCCUR LATE TONIGHT AND ON SUNDAY
MORNING. SOME MODELS HAVE AROUND 0.25 INCHES OF RAINFALL...THIS
MIGHT BE A BIT HIGH...BUT AROUND 0.10 TO 0.20 RAINFALL LOOKS
POSSIBLE FOR MUCH OF NORTH CENTRAL MT LATE TONIGHT THRU SUNDAY
MORNING. IN THE SOUTHWEST...JUST A PASSING SHOWER/THUNDERSTORM IS
POSSIBLE. TEMPERATURES REBOUND ON MONDAY CLOSER TO SEASONAL
NORMALS. THERE IS A SMALL CHANCE FOR MAINLY A MOUNTAIN
THUNDERSTORM IN THE MOUNTAINS OF SOUTHWEST MT ON MONDAY
AFTERNOON...BUT CONFIDENCE IS LOW IN THIS HAPPENING...AS WARMER
AIR TRIES TO PUSH BACK NORTHWARD INTO THE REGION. BRUSDA

MONDAY NIGHT THROUGH SATURDAY...MODELS ARE IN FAIRLY GOOD AGREEMENT
ON THE LARGE SCALE FEATURES DURING THIS PERIOD. A SHORTWAVE IN THE
NORTHWESTERLY FLOW ALOFT WILL COMBINE WITH A CANADIAN COLD FRONT TO
BRING SCATTERED SCATTERED SHOWERS AND THUNDERSTORMS TO THE FORECAST
AREA TUESDAY INTO WEDNESDAY. TEMPERATURES WILL ALSO REMAIN NEAR
SEASONAL AVERAGES DURING THIS TIME. AN UPPER LEVEL LOW PRESSURE AREA
OFF THE CALIFORNIA COAST IS THEN FORECAST TO MOVE ONSHORE THURSDAY
INTO THURSDAY NIGHT AND MOVE NORTHEAST OVER THE GREAT BASIN ON
FRIDAY INTO MONTANA BY SATURDAY. WHILE THE FORECAST MODELS ARE IN
BETTER AGREEMENT WITH THE TIMING OF THIS ON THE 04/00Z RUNS THAN
THEY WERE ON THE 03/00Z MODEL RUNS, THIS CURRENT SOLUTION IS ABOUT
24 HOURS LATER THAN THE FORECAST MODELS INDICATED ON THE 03/00Z
RUNS. THIS COULD BE EXPLAINED BY THE FACT THAT THE 03/00Z MODELS MAY
HAVE UNDERESTIMATED THE STRENGTH OF THE BLOCKING RIDGE OF HIGH
PRESSURE OVER THE CENTRAL CONUS. REGARDLESS, AS THE FLOW ALOFT
SHIFTS FROM NORTHWESTERLY TO WESTERLY ON THURSDAY, THE MAIN CHANCE
FOR THUNDERSTORM ACTIVITY WILL BE FOCUSED ACROSS SOUTHWEST MONTANA.
THEN, AS THE FLOW ALOFT BECOMES MORE SOUTHWESTERLY WITH THE UPPER
RIDGE OVER THE CENTRAL CONUS SHIFTING TO THE EAST, THE CHANCE FOR
STORMS WILL SPREAD OVER THE ENTIRE FORECAST AREA FOR FRIDAY INTO
SATURDAY. WITH UNCERTAINTY REGARDING COVERAGE OF THESE STORMS, HAVE
KEPT CHANCES NEAR SEASONAL NORMALS. WITH THIS SHIFT IN THE FLOW
ALOFT, TEMPERATURES WILL ALSO WARM TO AROUND 10 DEGREES ABOVE NORMAL
THURSDAY THROUGH SATURDAY. COULSTON

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  54  64  43  77 /  60  40   0   0
CTB  50  63  41  75 /  60  40   0   0
HLN  62  68  51  83 /  20  30  10   0
BZN  54  72  48  79 /  20  20  20  10
WEY  48  69  40  73 /  20  40  40  10
DLN  58  76  50  80 /  10  30  20  10
HVR  55  68  45  75 /  60  40   0   0
LWT  55  62  46  74 /  50  40  10  10

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
&&

WEATHER.GOV/GREATFALLS

In the hours before

Special weather statement, Jul 4, 8:49 PM MDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
849 PM MDT SAT JUL 4 2015

MTZ011-045-050330-
HILL-LIBERTY-
849 PM MDT SAT JUL 4 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT LIBERTY...NORTHERN HILL
AND EASTERN TOOLE COUNTIES...

AT 848 PM MDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 27 MILES NORTH OF GILDFORD TO 11 MILES NORTH OF
LOTHAIR...AND MOVING SOUTHEAST AT 40 MPH.

WINDS OF 40 TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
CHESTER...GILDFORD...INVERNESS...JOPLIN...LOTHAIR...HINGHAM AND
RUDYARD.

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 309 AND 354.

FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THIS
STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4882 10971 4825 11100 4850 11128 4887 11128
      4900 11095 4900 11013
TIME...MOT...LOC 0248Z 302DEG 33KT 4895 11046 4863 11120

MLV
Special weather statement, Jul 4, 9:11 PM MDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
911 PM MDT SAT JUL 4 2015

MTZ010-044-045-050400-
TOOLE-EASTERN GLACIER-LIBERTY-
911 PM MDT SAT JUL 4 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LIBERTY...NORTHERN
TOOLE AND NORTHEASTERN GLACIER COUNTIES...

AT 909 PM MDT...A STRONG THUNDERSTORM WAS 11 MILES NORTHWEST OF
SUNBURST...OR 30 MILES NORTHEAST OF CUT BANK...MOVING SOUTHEAST AT 50
MPH.

WIND GUSTS UP TO 55 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
SUNBURST...FERDIG...WHITLASH AND OILMONT.

THIS INCLUDES INTERSTATE 15 BETWEEN MILE MARKERS 380 AND 397.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4897 11102 4851 11133 4892 11224 4899 11218
      4900 11112
TIME...MOT...LOC 0309Z 293DEG 43KT 4903 11202

COULSTON

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 8:49 PM MDTSpecial Weather StatementTFXLiberty41 min
Jul 4, 9:11 PM MDTSpecial Weather StatementTFXToole49 min
Jul 4, 9:24 PM MDTSpecial Weather StatementTFXPondera51 min
Jul 4, 9:50 PM MDTSevere Thunderstorm WarningTFXBlaine, Hill40 min
Jul 4, 9:54 PM MDTSevere Thunderstorm WarningTFXHill, Liberty, Toole36 min
Jul 4, 9:54 PM MDTSevere Thunderstorm WarningTFXBlaine, Hill36 min
Jul 4, 10:12 PM MDTSpecial Weather StatementTFXLiberty33 min
Jul 4, 10:23 PM MDTSevere Thunderstorm WarningTFXBlaine52 min
Jul 4, 10:25 PM MDTSevere Thunderstorm WarningTFXBlaine35 min
Jul 4, 10:33 PM MDTTornado Warning Tornado observedTFXChouteau, Hill, Liberty42 min
Jul 4, 10:45 PM MDTSpecial Weather StatementTFXChouteau45 min
Jul 4, 10:49 PM MDTSpecial Weather StatementTFXCascade, Chouteau41 min
Jul 4, 10:53 PM MDTTornado Warning Tornado observedTFXChouteau, Hill, Liberty, Toole37 min
Jul 4, 11:01 PM MDTSevere Thunderstorm WarningTFXBlaine, Chouteau, Hill44 min
Jul 4, 11:04 PM MDTSpecial Weather StatementTFXLiberty26 min
Jul 4, 11:28 PM MDTTornado WarningTFXChouteau19 min
Jul 4, 11:32 PM MDTTornado WarningTFXBlaine, Chouteau, Hill28 min
Jul 4, 11:40 PM MDTTornado Warning Tornado observedTFXBlaine, Chouteau, Hill35 min
Jul 4, 11:45 PM MDTSevere Thunderstorm WarningTFXChouteau30 min
Jul 4, 11:56 PM MDTTornado Warning Tornado observedTFXBlaine, Chouteau, Hill34 min
Jul 5, 12:15 AM MDTSevere Thunderstorm WarningTFXBlaine, Chouteau, Fergus30 min
Jul 5, 12:22 AM MDTSevere Thunderstorm WarningTFXBlaine23 min
Jul 5, 12:45 AM MDTSevere Thunderstorm WarningTFXBlaine, Chouteau, Fergus30 min
Jul 5, 1:17 AM MDTSpecial Weather StatementTFX13 min
Jul 5, 1:45 AM MDTSpecial Weather StatementTFXPetroleum30 min

Nearby

Severe Thunderstorm Warnings in Montana, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.